# SDR COMA0360274

- Difficulty date: June 12, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 12,454 hours, 12,341 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Binding
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 5523 AILERON BINDING IN FLIGHT.  COULD NOT DUPLICATE, INSPECTED AILERON CONTROL PATH AND FOUND NO DEFECTS.
